# SDR GTIA2024052838145

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 40,149 hours, 18,254 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Slat System
- Condition: Warning Message
- Location: Slat And Flap Co
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLAT OR FLAP INDICATION ON DEPARTURE LOKED NORMAL BUT AT 230 KNOTS GOT FLAP OVERSPEED WARNING -PERFORMED BITE TEST OF SLAT AND FLAP CONTROL COMPUTER IAW AMM 27-81-00. OPS CHECK GOOD. CLEANED AND INSPECTED CONNECTOR (4CNA) IAW ESPM 20-44-11. NO DEFECTS NOTED. NO FURTHER ACTION REQUIRED PER MPD (313000-01)
